MAUDE Adverse Event Report: CHANNEL MEDSYSTEMS CERENE CRYOTHERAPY DEVICE; DEVICE, THERMAL ABLATION, ENDOMETRIAL

CHANNEL MEDSYSTEMS CERENE CRYOTHERAPY DEVICE; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number FGS-7000
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
The physician reported an unspecified error and indicated that a replacement device was used to perform a complete procedure.The patient was discharged.Based on evaluation of the returned device, the log indicated that the user paused and then vented the device 44 seconds into nitrous oxide treatment, triggering error code 301.The device appeared to be functioning as intended prior to the user pausing and venting the device.No other information regarding why the user paused and vented the device was reported.
 
Additional Manufacturer Narrative
Any device malfunction during treatment can potentially lead to a user electing to perform a repeat endometrial ablation, which can pose a serious risk to health.Labeling for the cerene cryotherapy device states that the "treatment status and next steps" for error code 301 is "uterus partially treated, end procedure, do not re-treat." no injury or adverse events were reported.

Brand Name
CERENE CRYOTHERAPY DEVICE
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
CHANNEL MEDSYSTEMS
2919 7th street
berkeley CA 94710
Manufacturer (Section G)
CHANNEL MEDSYSTEMS
2919 7th street
berkeley CA 94710
Manufacturer Contact
kathleen gallo
2919 7th street
berkeley, CA 94710
5103389301
MDR Report Key19283510
Report Number3012018285-2024-00019
Device Sequence Number8305655
Product Code MNB
UDI-Device Identifier00850008595035
UDI-Public(01)00850008595035(17)241005(10)103489755
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2024
Device Model NumberFGS-7000
Device Lot Number103489755
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale